# SDR A6WA202011067393

- Difficulty date: October 24, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 37,841 hours, 36,529 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31145220
- Part serial: NSN
- Condition: Corroded
- Location: Fs 426
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND FLOOR SILL ANGLE AT FS 426 RBL 37 HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION ON PRESSURE FLOOR SILL ANGLE AT FS 426 RBL 37, REF REO 601R-53-41-666 REV-C DATED: 2012-11-06 AND CRJ 200 SRM 51-21-06 REV 38.  PERFORMED HFEC INSPECTION ON BLENDED AREA OF PRESSURE FLOOR SILL ANGLE AT FS 426 RBL 37.  NO INDICATIONS NOTED, REF REO 601R-41-666 REV-C DATED: 2012-11-06 AND CRJ 200 NDTM PART 1 REV 4151-20-06.  EDDY-CURRENT TESTER S/N 200051301 CAL DUE: 01/24/21.  PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF PRESSURE SILL ANGLE AT FS 426, RBL 37.  REWORK AREA MEASURES 1.5"L X 1.2" W.  ORIGINAL THICKNESS 0.080", BLENDED THICKNESS 0.078" FOUND TO BE WITHIN LIMITS, REF REO 601R-53-41-666 REV-C DATED: 2012-11-06 AND CRJ 200 NDTM PART 4 REV 41 51-00-001.  UT THICKNESS GAUGE S/N 151136107 CAL DUE: 09/16/21.
